MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Detachment of Device or Device Component (2907); Activation Failure (3270)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that device detachment occurred.An 8.0 x 40 x 135 cm express ld stent was advanced for treatment.However, before reaching the nominal pressure, the stent detached with the balloon.Another balloon was used to make the stent fully deploy.There were no further patient complications nor injuries reported and the patient's status was stable.
 
Event or Problem Description
It was reported that device detachment occurred.An 8.0x40x135 cm express ld stent was advanced for treatment.However, before reaching the nominal pressure, the stent detached with the balloon.Another balloon was used to make the stent fully deploy.There were no further patient complications nor injuries reported and the patient's status was stable.It was further reported that the 75% stenosed target lesion was located in the non-tortuous and moderately calcified iliac artery.Both the stent and the balloon did not detached from the shaft.The stent was deployed from the balloon prior to full balloon expansion.
 
Additional Manufacturer Narrative
B1 adverse event/product problem corrected from product problem to adverse event and product problem.A2- age at time of event: 18 years or older.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10264868
Report Number2134265-2020-09218
Device Sequence Number14318578
Product Code NIO
UDI-Device Identifier08714729392477
UDI-Public08714729392477
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024848908
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;